Kirkland Signature Aller-Fex Antihistamine 180 mg., 180 Tablets

$0.00

Features:

  • Fexofenadine HCl 180 mg.
  • Compare to Allegra® Allergy Active Ingredient
  • #1 Allergist Recommended Active Ingredient
  • Indoor/Outdoor Allergy Relief
  • Non-Drowsy
  • Medicine Form: Tablet

Store Price: ₱1638.74


Please note that the price may be changed at any time without further notice.
Price stated do not include sales, use or excise tax or any other tax.

For more information visit https://www.costco.com/kirkland-signature-aller-fex-antihistamine-180-mg.%2c-180-tablets.product.100299849.html

Reviews

There are no reviews yet.

Be the first to review “Kirkland Signature Aller-Fex Antihistamine 180 mg., 180 Tablets”

Your email address will not be published. Required fields are marked *

Shopping Cart